# SDR DALA2024020701671

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 97,333 hours, 44,593 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 3R DOOR HANDLE, WHEN ON THE GROUND, LAYS DOWN FLAT, BUT WHEN AIRBORNE, SPRINGS UP A FEW INCHES, AT MOST TO THE "KNUCKLE KNOCKER" AND IF YOU PUSH DOWN ON IT, IT SPRINGS BACK UP. ALSO THE DOOR SQUEALS, AND DOESNT SEEM TO EVER REALLY SEAL. CORRECTIVE ACTION: UPON INSPECTION OF 3R DOOR FOUND DOOR HANDLE TO BE EXCESSIVELY LOOSE. FOUND MISSING WASHERS ON DOOR HANDLE HARDWARE. REPLACED MISSING WASHERS. ALSO FOUND DEBRIS IN DOOR TRACK OF 3R. REMOVED DEBRIS AND PERFORMED CABIN PRESS. CHECK PER B757 AMM 21- 31. OPS CHECK AND LEAK CK GOOD. (5016668)
